The higher I go with the dosage, my side effects get worse. I am screaming at my husband one minute and crying the next. Some days I wake up (I'm recently unemployed) and I feel like I am moving at the speed of sloth. There have been the occasional day(s) where I am energized and get so much accomplished and feel like my old self. My doctor told me that xyrem can cause a depressive state and mood swings as well. Has anyone else experienced this and how did they cope?
- Xyrem Information for Consumers
- Xyrem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xyrem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2013 • 1 answer
Medication - To start off I am diagnosed with major depression, general anxiety, and mood swings. So
Posted 6 Feb 2015 • 1 answer
Posted 19 Feb 2016 • 1 answer
Posted 29 Jun 2016 • 0 answers
Posted 21 Jul 2016 • 0 answers